MAUDE Adverse Event Report: EDWARDS LIFESCIENCES, PR FOGARTY OCCLUSION CATHETER; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY

EDWARDS LIFESCIENCES, PR FOGARTY OCCLUSION CATHETER; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Model Number 620404F
Medical Device Problem Codes Device Slipped (1584); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, after insertion of this fogarty occlusion catheter, the balloon inflated deformed with rupture on the attachment point.The balloon was deflated and removed from the patient.There was no allegation of patient injury.Patient demographics were requested and unable to be obtained.
 
Additional Manufacturer Narrative
The product is expected to be returned for analysis; however, it has not yet been received.Upon the return of the product a supplemental report will be sent with the investigation results.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
As reported, after insertion of this fogarty occlusion catheter, the balloon inflated deformed with rupture on the attachment point.The balloon was deflated and removed from the patient.There was no allegation of patient injury.The device was received for evaluation and the distal windings were found to be unraveled.
 
Additional Manufacturer Narrative
Updated information section b5, d9 and h6 (device code), h6 (type of investigation) the device was received for evaluation.The report of balloon issue was confirmed.The balloon was found ruptured at distal tip.Distal windings were found to be unraveled.Distal windings were removed to check balloon edges at the rupture.Ruptured edges appeared to match up.Proximal windings were intact.No other visible damage or abnormality was observed from catheter body.
 
Additional Manufacturer Narrative
Added information to section h6 (type of investigation).Updated section h6 (component code), h6 (investigation findings) and h6 (investigations conclusions).The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.Based on the available information and the evaluation, the failure mode could not be confirmed to be associated to a manufacturing defect.A root cause could not be determined.No deficiencies were found the manufacturing process.The winding tension parameter and all the specifications for the tip forming execution were documented correctly.All the units go through the inspections at the drilling procedure and winding and balloon inspections.

Brand Name
FOGARTY OCCLUSION CATHETER
Common Device Name
CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Manufacturer (Section D)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
anasco, puerto rico
Manufacturer (Section G)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
anasco, puerto rico
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key22563050
Report Number2015691-2025-05932
Device Sequence Number18448818
Product Code MJN
UDI-Device Identifier00690103043723
UDI-Public(01)00690103043723(17)260718(11)240418(10)65694513
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K211610
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2026
Device Model Number620404F
Device Lot Number65694513
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer08/12/2025
09/30/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date09/05/2025
10/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown